| Model Number |
2C8571 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system continu-flo solution set came disconnected at the distal y-site while priming the tubing with normal saline.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11: h11: the device was received for evaluation.A visual inspection was performed, and a separation between the second y-site clearlink and the tubing was observed.Solvent was not applied in all the circumference of the tubing.The reported condition was verified.The root cause was determined to be from improper manual assembly due to a lock of solvent at the tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.